Couldn't find what you looking for?

TRY OUR SEARCH!

Okay I have recently been on the depo provera shot.I was on it 2years.I was suppose to get my shot again on June 27th and didn't.I had sexual intercourse on july 9th and 4days ago I started but it was very light and brown only when I wiped then the 2nd day it was very heavy now for 2days it's been kind of brown and stringy and only when I wipe.And I've noticed that I have little white bumps on my nipples and many of them and little white discharge in the middle of my nipple can anybody tell me if I might be pregnate and what's going on.Oh and I have taken many pregnancy test and all negative.

Loading...

When you forgot (or didn't) get your depo shot, you were essentially off birth control. Any time one has sex with no birth control on deck, they will automatically run the risk of conception.
In many cases it takes a good 3 or 4 months to get and maintain a regularly scheduled period after stopping any kind of bc, this is probably what is going on with you. Intercourse on July 9th would have put you in the ovulation neighborhood as well, but again this is not a fair statement because you really don't have a scheduled period yet. 28 days, 30 days, 33 days, just not sure.
Sounds like you had a period, tho a weird one.
I don't think your pregnant, but that's just my opinion of course.
Stop wasting your money on HPT's and wait until next month to see if your period starts to straighten out a bit.
As far as the nipple thing goes, i have a few little white flecks on mine too, doc said it's no big deal.

In the meantime, if you don't want to go thru the pregnant worry all the time, either go back on your depo (make sure your not pregnant first) or use condoms.
Reply

Loading...

Hi, when you get of your birth control you hormones get messy, and go crazy. Usually it takes from one to three months to get your system in order. So I also don't think that this is pregnancy that you are experiencing but just a side effect of stopping your birth control.
Reply

Loading...